# SDR SWIA200819340

- Difficulty date: March 9, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 20,874 hours, 28,962 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING FUEL PANEL INBOARD OF NACELLE IS LEAKING FUEL.  FOUND STRINGER NR 10 BETWEEN RIB 8 AND 9 ON RIGHT WING TO BE CRACKED.  COMPLIED WITH STRINGER REPAIR PER EMB SRM 57-20-03.
